# SDR HALA2021030800027

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 42,899 hours, 6,742 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 43792190001
- Part serial: 74703
- Condition: Defective
- Location: Nr 1 Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS -  OIL LEAKS ROUND UPOND ARRIVAL ENG #1 AIR OIL HEAT EXCHANGER. // REMOVED AOHE PER A330 AMM 79-21 STEP 1-2-3 "NC247783" REMOVED AOHE PER A330 AMM 79-21 STEPS 4-13 "873546 INSTALLED AOHE PER A330 AMM 79-21-51. LEAK CHK GOOD. OKAY FOR SVC. COOLER, OIL-AIR OFF 43-7921-9-0001 74703 ON 43-7921-9-0001 41583
